The vertex of a cone can be nonregular in the Wiener sense for a fourth-order elliptic equation
Matematičeskie zametki, Tome 39 (1986) no. 1, pp. 24-28
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_39_1_a2,
author = {V. G. Maz'ya and S. A. Nazarov},
title = {The vertex of a cone can be nonregular in the {Wiener} sense for a fourth-order elliptic equation},
journal = {Matemati\v{c}eskie zametki},
pages = {24--28},
year = {1986},
volume = {39},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_39_1_a2/}
}
TY - JOUR AU - V. G. Maz'ya AU - S. A. Nazarov TI - The vertex of a cone can be nonregular in the Wiener sense for a fourth-order elliptic equation JO - Matematičeskie zametki PY - 1986 SP - 24 EP - 28 VL - 39 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZM_1986_39_1_a2/ LA - ru ID - MZM_1986_39_1_a2 ER -
V. G. Maz'ya; S. A. Nazarov. The vertex of a cone can be nonregular in the Wiener sense for a fourth-order elliptic equation. Matematičeskie zametki, Tome 39 (1986) no. 1, pp. 24-28. http://geodesic.mathdoc.fr/item/MZM_1986_39_1_a2/